# SDR REXA2012102001565

- Difficulty date: November 9, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 11,753 hours, 7,537 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

900-53-900-120, LEFT SIDE SEAT RAIL SECTION NR 7 FS 720.85 TO FS 830.4+16.6 CORRODED.  REMOVED AND REPLACED SEAT RAIL SECTION NR 7 FS 720.85 TO 830.4+16.6 IAW CRJ900 AMM 53-00-49.  P/N SH670-36260-5.
